# SDR YADA20200702001

- Difficulty date: July 1, 2020
- Submitted: July 3, 2020
- Operation: Air carrier
- Aircraft: N125AX
- Make and model: Beech 1900C
- Aircraft serial: UC44
- Aircraft time: 25,687 hours, 31,436 cycles
- Engine: Pwa PT6A65B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8061328B
- Part serial: 20365004
- Condition: Power Loss
- Location: Left Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

PILOT REPORT:  LEFT ENGINE FAILURE IN FLIGHT.  TORQUE ROLLED BACK SLOWLY TO 0 NG INDICATED APPROX 55 FUEL FLOW 100 PPH.  ATTEMPTED STARTER ASSIST AIRSTART.  PROP FEATHERED AND UNFEATHERED NORMALLY.  SAME INDICATIONS FOR RESTART.  SECURED ENGINE. 1300 LBS OF FUEL ON BOARD.  MAINTENANCE REPORT:  THE CAUSE OF THE FAILURE HAS YET TO BE DETERMINED.
